MAUDE Adverse Event Report: AVANOS MEDICAL INC AVANOS; MICROCUFF* PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL,

AVANOS MEDICAL INC AVANOS; MICROCUFF* PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL,
Model Number 35116
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: the leak has been found in several freshly opened tubes.There was no reported injury.There was three different patients affected by this issue; therefore 3 different reports will be submitted.The 1st rreport number is 3011270181-2025- 20008, and the 2nd report is 3011270181-2025-20009.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of (b)(6) 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility.Where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint.- (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported: the leak has been found in several freshly opened tubes.There was no reported injury.There was three different patients affected by this issue; therefore, 3 different reports will be submitted.The 1st rreport number is 3011270181-2025- 20008, and the 2nd report is 3011270181-2025-20009.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of (b)(6) 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury device history record review vendor notified of the incident.Lot code provided by distributor indicated to be cm3300003.Sku noted to be 35116.30 sep 2025 - complainant name updated.1 oct 2025 - complainant states that a total of 3 devices failed from the same pn/ln combination (info updated).Complainant confirms this is a duplicate complaint (see (b)(4).Vendor completed investigation (2 oct 2025) and concluded: at the time of the investigation a sample was not available for evaluation.No deviations or non-conformances were noted in the dhr.No main lumen leak issues were observed since a process validation was performed in 2017 at the location.Expansion mandrels were inspected and determined to be conforming and not deformed/defective in any way such that a lumen break could be created.Operators were retrained as a preventative measure, however no root cause could be identified.

Brand Name
AVANOS
Common Device Name
MICROCUFF* PEDIATRIC ENDOTRACHEAL TUBE, ORAL/NASAL MAGILL,
Manufacturer (Section D)
AVANOS MEDICAL INC
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVANOS MEDICAL INC
5405 windward parkway
alpharetta GA 30004
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23103387
Report Number3011270181-2025-20011
Device Sequence Number9847911
Product Code BTR
UDI-Device Identifier00609038351162
UDI-Public(01)00609038351162(10)CM3300003
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35116
Device Catalogue Number35116
Device Lot NumberCM3300003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date09/20/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown